Volume 18, Issue 1
Bubbles of Landau-Lifshitz Equations with Applied Fields

Shijin Ding & Boling Guo

J. Part. Diff. Eq., 18 (2005), pp. 1-12.

Published online: 2005-02

Preview Full PDF 555 2806
Export citation
  • Abstract

In this paper, we discuss the Landau-Lifshitz equations with applied magnetic fields. The equations describing the bubbles in the ferromagnets and the behaviors of the solutions near the singularities are given. We found that the applied fields do not affect the bubbles and we have the same conclusions as in reference [1].

  • Keywords

Landau-Lifshitz equations magnetic fields bubbles

  • AMS Subject Headings

35J55 35Q40.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-18-1, author = {}, title = {Bubbles of Landau-Lifshitz Equations with Applied Fields}, journal = {Journal of Partial Differential Equations}, year = {2005}, volume = {18}, number = {1}, pages = {1--12}, abstract = {

In this paper, we discuss the Landau-Lifshitz equations with applied magnetic fields. The equations describing the bubbles in the ferromagnets and the behaviors of the solutions near the singularities are given. We found that the applied fields do not affect the bubbles and we have the same conclusions as in reference [1].

}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5341.html} }
TY - JOUR T1 - Bubbles of Landau-Lifshitz Equations with Applied Fields JO - Journal of Partial Differential Equations VL - 1 SP - 1 EP - 12 PY - 2005 DA - 2005/02 SN - 18 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5341.html KW - Landau-Lifshitz equations KW - magnetic fields KW - bubbles AB -

In this paper, we discuss the Landau-Lifshitz equations with applied magnetic fields. The equations describing the bubbles in the ferromagnets and the behaviors of the solutions near the singularities are given. We found that the applied fields do not affect the bubbles and we have the same conclusions as in reference [1].

Shijin Ding & Boling Guo . (2019). Bubbles of Landau-Lifshitz Equations with Applied Fields. Journal of Partial Differential Equations. 18 (1). 1-12. doi:
Copy to clipboard
The citation has been copied to your clipboard